Items for Mathematics in 2006

Up a level
Export as [feed] RSS
Group by: Authors | Item Type | No Grouping
Jump to: A | B | C | D | E | F | G | H | J | K | L | M | N | P | R | S | W | Z
Number of items: 80.

A

Alaoui, L, Ern, A and Burman, E (2006) A nonconforming finite element method with face penalty for advection-diffusion equations. In: Numerical mathematics and advanced applications, EnuMath 2005, Santiago de Compostela.

B

Bingham, N.H., Goldie, Charles M. and Omey, Edward (2006) Regularly varying probability densities. Publications de l'Institut Mathématique, Nouvelle Série, 80 (94). pp. 47-57. ISSN 0350-1302

Blyuss, Konstantin B, Ashwin, Peter, Wright, C David and Bassom, Andrew P (2006) Front propagation in a phase field model with phase-dependent heat absorption. Physica D: Nonlinear Phenomena, 215 (2). pp. 127-136. ISSN 0167-2789

Bolad, I A, Robinson, D R, Webb, C, Hamour, I, Burke, M M and Banner, N R (2006) Imparied left ventricular systolic function early after heart transplantation is associated with cardiac allograft vasculopathy. American Journal of Transplantation, 6 (1). pp. 161-168. ISSN 1600-6135

Bonito, Andrea and Burman, Erik (2006) A face penalty method for the three fields Stokes equation arising from Oldroyd-B viscoelastic flows. In: Numerical mathematics and advanced applications, EnuMath 2005, Santiago de Compostela.

Braack, M and Burman, E (2006) Local projection stabilisation for the Oseen problem and its interpretation as a variational multiscale method. SIAM Journal on Numerical Analysis, 43 (6). pp. 2544-2566. ISSN 0036-1429

Broom, M, Speed, M P and Ruxton, G D (2006) Evolutionarily stable defence and signalling of that defence. Journal of Theoretical Biology, 242 (1). pp. 32-43. ISSN 0022-5193

Broom, M., Speed, M. P. and Ruxton, G. D. (2006) Evolutionarily stable defence and signalling of that defence. Journal of Theoretical Biology, 242 (1). pp. 32-43. ISSN 0022-5193

Burman, E (2006) An interior penalty variational multiscale method for high Reynolds number flows. In: Numerical mathematics and advanced applications: ENUMATH 2005, July 2005, Santiago de Compostela, Spain.

Burman, Erik and Ern, Alexandre (2006) Continuous interior penalty hp-finite element methods for transport operators. In: Numerical mathematics and advanced applications, EnuMath 2005, Santiago de Compostela.

Burman, Erik, Fernández, Miguel A and Hansbo, Peter (2006) Continuous interior penalty finite element method for Oseen's equations. SIAM Journal on Numerical Analysis, 44 (3). pp. 1248-1274. ISSN 0036-1429

Burman, Erik and Hansbo, Peter (2006) Edge stabilization for the generalized Stokes problem: a continuous interior penalty method. Computer Methods in Applied Mechanics and Engineering, 195 (19-22). pp. 2393-2410. ISSN 0045-7825

Burman, Erik and Hansbo, Peter (2006) A stabilized non-conforming finite element method for incompressible flow. Computer Methods in Applied Mechanics and Engineering, 195 (23-24). pp. 2881-2899. ISSN 0045-7825

Burman, Erik and Zunino, Paolo (2006) A domain decomposition method based on weighted interior penalties for advection-diffusion-reaction problems. SIAM Journal on Numerical Analysis, 44 (4). pp. 1612-1638. ISSN 0036-1429

C

Cangiani, Andrea, Georgoulis, Emmanuil and Jensen, Max (2006) Continuous and discontinuous finite element methods for convection-diffusion problems. In: BAIL: International Conference on Boundary and Interior Layers, 24th - 28th July, 2006, Göttingen.

Carstensen, Carsten and Jensen, Max (2006) Averaging techniques for reliable and efficient a posteriori finite element error control: analysis and applications. In: Shi, Z-C, Chen, Z and Tang, T (eds.) Recent advances in adaptive computation:proceedings of the international conference on recent advances in adaptive computation, May 24-28, 2004, Zhejiang University, Hangzhou, China. Contemporary mathematics (383). American Mathematical Society, Providence, RI, pp. 15-34. ISBN 9780821836620

Chlebík, Miroslav and Chlebíková, Janka (2006) Approximation hardness of edge dominating set problems. Journal of Combinatorial Optimization, 11 (3). pp. 279-290. ISSN 1382-6905

Chlebík, Miroslav and Chlebíková, Janka (2006) Complexity of approximating bounded variants of optimization problems. Theoretical Computer Science, 354 (3). pp. 320-338. ISSN 0304-3975

Chlebík, Miroslav and Chlebíková, Janka (2006) Hard coloring problems in low degree planar bipartite graphs. Discrete Applied Mathematics, 154 (14). pp. 1960-1965. ISSN 0166-218X

Chlebík, Miroslav and Chlebíková, Janka (2006) Inapproximability results for orthogonal rectangle packing problems with rotations. In: 6th Italian Conference on Algorithms and Complexity (CIAC 2006), Rome, ITALY.

Chlebíková, Janka and Chlebík, Miroslav (2006) Hardness of asymptotic approximation for orthogonal rectangle packing and covering problems. Electronic Colloquium on Computational Complexity, 13 (19). pp. 1-23. ISSN 1433-8092

D

Daley, D.J. and Goldie, Charles M. (2006) The moment index of minima (II). Statistics and Probability Letters, 76. pp. 831-837. ISSN 0167-7152

Deckelnick, K and Elliott, CM (2006) Propagation of graphs in two-dimensional inhomogeneous media. Applied Numerical Mathematics, 56 (9). p. 1163. ISSN 0168-9274

Deckelnick, Klaus and Elliott, Charles M (2006) Propagation of graphs in two-dimensional inhomogeneous media. Applied Numerical Mathematics, 56(9). p. 1163. ISSN 0168-9274

E

Elliott, C M, Gawron, B, Maier-Paape, S and Van Vleck, E S (2006) Discrete dynamics for convex and non-convex smoothing functionals in PDE based image restoration. Communications on Pure and Applied Analysis, 5(1). p. 181. ISSN 1534-0392

Elliott, CM, Gawron, B, Maier-Paape, S and Van Vleck, ES (2006) Discrete dynamics for convex and non-convex smoothing functionals in PDE based image restoration. Communications on Pure and Applied Analysis, 5 (1). p. 181. ISSN 1534-0392

F

Fraser, Chris P, Ruxton, Graeme D and Broom, Mark (2006) Public information and patch estimation for group foragers: a re-evaluation of patch uitting strategies n a patchy environment. Oikos, 112 (2). pp. 311-321. ISSN 0030-1299

G

Gallegati, M, Palestrini, A, Delli Gatti, D and Scalas, E (2006) Aggregation of heterogeneous interacting agents: the Variant Representative Agent Framework. Journal of Economic Interaction and Coordination, 1 (1). pp. 5-19. ISSN 1860-711X

Ganeshan, Balaji, Theckedath, Dhananjay, Young, Rupert and Chatwin, Chris (2006) Biometric iris recognition system using a fast and robust iris localization and alignment procedure. Optics and Lasers in Engineering, 44 (1). pp. 1-24. ISSN 0143-8166

Giesl, P and Wagner, H (2006) On the Determination of the Basin of Attraction for Stationary and Periodic Movements. In: Diehl, M and Mombaur, K (eds.) Fast Motions in Biomechanics and Robotics. Springer Berlin / Heidelberg. ISBN 978-3-540-36118-3

Green, D M, Kiss, I Z and Kao, R R (2006) Modelling the initial spread of foot-and-mouth disease through animal movements. Proceedings B: Biological Sciences, 273 (1602). 2729 - 2735. ISSN 1471-2954

Green, Darren M, Kiss, Istvan Z and Kao, Rowland R (2006) Parasite strain coexistence in a heterogeneous host population. Oikos, 115 (3). 495 - 503. ISSN 0030-1299

Green, Darren M, Kiss, István Z and Kao, Rowland R (2006) Parameterisation of individual-based models: Comparison with deterministic mean-field models. Journal of Theoretical Biology, 239 (3). 289 - 297. ISSN 0022-5193

H

Hesse, Kerstin (2006) A lower bound for the worst-case cubature error on spheres of arbitrary dimension. Numerische Mathematik, 103 (3). pp. 413-433. ISSN 0029-599X

Hesse, Kerstin and Sloan, Ian H (2006) Cubature over the sphere S2 in Sobolev spaces of arbitrary order. Journal of Approximation Theory, 141 (2). pp. 118-133. ISSN 0021-9045

Hesse, Kerstin and Sloan, Ian H (2006) Hyperinterpolation on the sphere. In: Govil, N K, Mhaskar, H N, Mohapatra, Ram N, Nashed, Zuhair and Szabados, J (eds.) Frontiers in Interpolation and Approximation (Dedicated to the memory of Ambikeshwar Sharma). Chapman & Hall/CRC, pp. 213-248. ISBN 978-1-584-88636-5

Hesse, Kerstin and Sloan, Ian H (2006) Optimal order integration on the sphere. In: Li, T and Zhang, P (eds.) Frontiers and Prospects on Contemporary Applied Mathematics. Higher Education Press and World Scientific, pp. 59-70. ISBN 978-7-040-18575-1

Hintermüller, M and Hinze, M (2006) A SQP-semismooth Newton-type algorithm applied to control of the instationary Navier-Stokes system subject to control constraints. SIAM Journal on Optimization, 16 (4). pp. 1177-2000. ISSN 1052-6234

Hintermüller, M and Kunisch, K (2006) Feasible and noninterior path-following in constrained minimization with low multiplier regularity. SIAM Journal on Control and Optimization, 45 (4). pp. 1198-1221. ISSN 0363-0129

Hintermüller, Michael and Hoppe, Roland H W (2006) Adaptive finite element methods for control constrained distributed and boundary optimal control problems.

Hintermüller, Michael, Kopacka, Ian and Volkwein, Stefan (2006) Mesh-independence and preconditioning for solving parabolic control problems with mixed control-state constraints. Unset. Institute of Mathematics and Scientific Computing, University of Graz..

Hintermüller, Michael and Kunisch, Karl (2006) Path-following methods for a class of constrained minimization problems in function space. SIAM Journal on Optimization, 17 (1). pp. 159-187. ISSN 1052-6234

Hintermüller, Michael and Kunisch, Karl (2006) Stationary optimal control problems with pointwise state constraints. Project Report. Institute of Mathematics and Scientific Computing, University of Graz.

Hintermüller, Michael and Stadler, Georg (2006) An Infeasible Primal-Dual Algorithm for Total Bounded Variation-Based Inf-Convolution-Type Image Restoration. SIAM Journal on Scientific Computing, 28 (1). pp. 1-23. ISSN 1064-8275

J

Jackson, A L, Beauchamp, G, Broom, M and Ruxton, G D (2006) Evolution of antipredator traits in response to a flexible targeting srategy by predators. Proceedings B: Biological Sciences, 273 (159). pp. 1055-1062. ISSN 1471-2954

Jensen, Max (2006) On the discontinuous Galerkin method for Friedrichs systems in graph spaces. In: Lirkov, Ivan, Margenov, Svetozar and Wasniewski, Jerzy (eds.) Large-scale scientific computing: 5th international conference, LSSC 2005, Sozopol, Bulgaria, June 6-10, 2005 : revised papers. Lecture notes in computer science (3743). Springer, Berlin, pp. 94-101. ISBN 9783540319948

Jensen, Max (2006) Remarks on duality in graph spaces of first-order linear operators. PAMM - Proceedings in Applied Mathematics and Mechanics, 6 (1). pp. 31-34. ISSN 1617-7061

K

Kao, R R, Danon, L, Green, D M and Kiss, I Z (2006) Demographic structure and pathogen dynamics on the network of livestock movements in Great Britain. Proceedings B: Biological Sciences, 273 (1597). 1999 - 2007. ISSN 1471-2954

Kay, David and Lungu, Emil (2006) A block preconditioner for high order mixed finite element approximations to the Navier-Stokes equations. SIAM Journal on Scientific Computing, 27 (6). 1867 - 1880. ISSN 1064-8275

Kay, David and Welford, Richard (2006) A multigrid finite element solver for the Cahn–Hilliard equation. Journal of Computational Physics, 212 (1). pp. 288-304. ISSN 0021-9991

Kiss, Istvan Z, Green, Darren M and Kao, Rowland R (2006) Infectious disease control using contact tracing in random and scale-free networks. Journal of the Royal Society Interface, 3 (6). pp. 55-62. ISSN 1742-5689

Kiss, István Z, Green, Darren M and Kao, Rowland R (2006) The effect of contact heterogeneity and multiple routes of transmission on final epidemic size. Mathematical Biosciences, 203 (1). pp. 124-136. ISSN 0025-5564

Kiss, István Z, Green, Darren M and Kao, Rowland R (2006) The network of sheep movements within Great Britain: network properties and their implication for infectious disease spread. Journal of the Royal Society Interface, 3 (10). pp. 669-677. ISSN 1742-5689

Kunisch, K, Kovtunenko, V A and Hintermüller, M (2006) An optimization approach for the delamination of a composite material with non-penetration. In: Free and Moving Boundaries: Analysis, Simulation and Control. Taylor and Francis.

Kyrychko, Y, Gourley, S A and Bartuccelli, M V (2006) Dynamics of a stage-structured population model on an isolated finite lattice. SIAM Journal on Mathematical Analysis, 37 (5). pp. 1688-1708. ISSN 0036-1410

Kyrychko, Y N, Blyuss, K B, Gonzalez-Buelga, A, Hogan, S J and Wagg, David J (2006) Stability switches in a neutral delay differential equation with application to real-time dynamic substructuring. In: 6th International Conference on Modern Practice in Stress and Vibration Analysis, University of Bath, England. SEP 05-07, 2006.

Kyrychko, Y N, Blyuss, K B, Gonzalez-Buelga, A, Hogan, S J and Webb, D J (2006) Real-time dynamic substructuring in a coupled oscillator-pendulum system. In: Source: PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES.

L

Lakkis, Omar and Makridakis, Charalambos (2006) Elliptic reconstruction and a posteriori error estimates for fully discrete linear parabolic problems. Mathematics of Computation, 75 (256). pp. 1627-1658. ISSN 0025-5718

Le Gia, Q T, Narcowich, F J, Ward, J D and Wendland, H (2006) Continuous and discrete least-squares approximation by radial basis functions on spheres. Journal of Approximation Theory, 143 (1). pp. 124-133. ISSN 0021-9045

M

Madzvamuse, Anotida (2006) Time-stepping schemes for moving grid finite elements applied to reaction-diffusion systems on fixed and growing domains. Journal of Computational Physics, 214 (1). 239 - 263. ISSN 0021-9991

Meerschaert, Mark M and Scalas, Enrico (2006) Coupled continuous time random walks in finance. Physica A: Statistical Mechanics and its Applications, 370 (1). pp. 114-118. ISSN 0378-4371

Melgaard, Michael (2006) Strong asymptotic completeness of a quantum wire. In: Proceedings of the International Conference ``Days on Diffraction 2006'', May 30 -- June 2, 2006, St. Petersburg, Russia.

Melgaard, Michael (2006) Thresholds properties for matrix-valued Schr\"{o}dinger operators, II. Resonances. Journal of Differential Equations, 226 (2). pp. 687-703. ISSN 0022-0396

N

Narcowich, Francis J, Ward, Joseph D and Wendland, Holger (2006) Sobolev error estimates and a Bernstein inequality for scattered data interpolation via radial basis functions. Constructive Approximation, 24 (2). pp. 175-186. ISSN 0176-4276

P

Proctor, Carole J, Broom, Mark and Ruxton, Graeme D (2006) Antipredator vigilance in birds: modelling the 'edge' effect. Mathematical Biosciences, 199 (1). pp. 79-96. ISSN 0025-5564

R

Robinson, Derek (2006) The statistical evaluation of medical tests for classification and prediction by M. Sullivan Pepe. Journal of the Royal Statistical Society: Series A (Statistics in Society), 169 (3). p. 656. ISSN 0964-1998

S

Scalas, E, Garibaldi, U and Donadio, S (2006) Statistical equilibrium in simple exchange games I: methods of solution and application to the Bennati-Dragulescu-Yakovenko (BDY) game. European Physical Journal B: Condensed Matter and Complex Systems, 53 (2). pp. 267-272. ISSN 1434-6028

Scalas, Enrico (2006) Five years of continuous-time random walks in econophysics. In: Namatame, Akira, Kaizouji, Taisei and Aruka, Yuuji (eds.) The complex networks of economic interactions. Lecture Notes in Economics and Mathematical Systems (567). Springer-Verlag Berlin Heidelberg, pp. 3-16. ISBN 9783540287278

Scalas, Enrico (2006) The application of continuous-time random walks in finance and economics. Physica A: Statistical Mechanics and its Applications, 362 (2). pp. 225-239. ISSN 0378-4371

Scalas, Enrico, Gallegati, Mauro, Guerci, Eric, Mas, David and Tedeschi, Alessandra (2006) Growth and allocation of resources in economics: the agent-based approach. Physica A Statistical Mechanics and its Applications, 370 (1). pp. 86-90. ISSN 0378-4371

Scalas, Enrico, Kaizoji, Taisei, Kirchler, Michael, Huber, Jürgen and Tedeschi, Alessandra (2006) Waiting times between orders and trades in double-auction markets. Physica A: Statistical Mechanics and its Applications, 366. pp. 463-471. ISSN 0378-4371

Schaback, Robert and Wendland, Holger (2006) Kernel techniques: From machine learning to meshless methods. Acta Numerica, 15. pp. 543-639. ISSN 0962-4929

Sievers, Hans H, Hanke, Thorsten, Stierle, Ulrich, Bechtel, Matthias F, Graf, Bernhard, Robinson, Derek R and Ross, Donald N (2006) A critical reappraisal of the Ross operation - Renaissance of the subcoronary implantation technique? In: 78th Annual Scientific Session of the American-Heart-Association, Dallas, TX.

Speed, Michael P, Ruxton, Graeme D and Broom, Mark (2006) Automimicry and the evolution of discrete prey defences. Biological Journal of the Linnean Society, 87 (3). pp. 393-402. ISSN 0024-4066

W

Wagner, H and Giesl, P (2006) Self-stability in Biological Systems - Studies based on Biomechanical Models. In: Diehl, M and Mombaur, K (eds.) Fast Motions in Biomechanics and Robotics. Springer Berlin / Heidelberg. ISBN 978-3-540-36118-3

Wagner, H and Giesl, P (2006) Self-stability in biological systems - Studies based on biomechanical models. In: Lecture Notes in Control and Information Sciences.

Waxman, D and Peck, J R (2006) The Frequency of the Perfect Genotype in a Population Subject to Pleiotropic Mutation. Theoretical Population Biology, 69. pp. 409-418.

Wendland, Holger (2006) Spatial coupling in Aeroelasticity by meshless kernel-based methods. In: European Conference on Computational Fluid Dynamics, Egmond aan Zee, The Netherlands.

Wendland, Holger, Ahrem, Regine and Beckert, Armin (2006) A meshless spatial coupling scheme for large-scale fluid-structure-interaction problems. Computer Modeling in Engineering and Sciences, 12 (2). pp. 121-136. ISSN 1526-1492

Z

Zhang, Kewei (2006) Existence of infintely many solutions for the one-dimensional Perona-Malik model. Calculus of Variations and Partial Differential Equations, 26 (2). pp. 171-199. ISSN 0944-2669

This list was generated on Fri Jul 19 23:20:46 2019 BST.